Alert archive / Michigan / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 69, NWS Marquette, MI

September 22, 2017Houghton County, Keweenaw County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Sep 22, 2017, 11:31 AM EDT for Houghton County, Keweenaw County, Michigan. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2017, 11:31 AM EDT (15:31 UTC)
Expired
Sep 22, 2017, 12:15 PM EDT
In force
44 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Houghton County, MI, Keweenaw County, MI

The radar

The Marquette radar (KMQT), 91 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 11:37 AM EDTHAIL 1Laurium, MIHAIL UP TO QUARTER SIZE FALLING.
Sep 22, 11:40 AM EDTHAIL 0.751 N Calumet, MIONE HALF TO THREE QUARTER INCH DIAMETER HAIL REPORTED AT CENTENNIAL HEIGHTS.
Sep 22, 11:45 AM EDTHAIL 0.886 Sw Gay, MIPEA TO NICKEL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.5 hours before the alert went out and 314 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1154 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
-57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

942 
WUUS53 KMQT 221531
SVRMQT
MIC061-083-221615-
/O.NEW.KMQT.SV.W.0069.170922T1531Z-170922T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
1131 AM EDT FRI SEP 22 2017

The National Weather Service in Marquette has issued a

* Severe Thunderstorm Warning for...
  Keweenaw County in western Upper Michigan...
  Northeastern Houghton County in western Upper Michigan...

* Until 1215 PM EDT

* At 1130 AM EDT, a severe thunderstorm was located near Hubbell, or
  7 miles east of Houghton, moving east at 40 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Houghton, Calumet, Eagle Harbor, Copper Harbor, Eagle River,
  Hancock, Laurium, Lake Linden, Brockway Mountain, Bete Grise,
  Houghton County Airport and Lac La Belle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4745 8766 4734 8766 4733 8768 4732 8784
      4727 8789 4716 8812 4704 8818 4690 8841
      4726 8867 4755 8807 4755 8781
TIME...MOT...LOC 1530Z 252DEG 35KT 4712 8840 

HAIL...1.00IN
WIND...<50MPH
 
$$

Kluber
2 follow-up statements
170 
WWUS53 KMQT 221547
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
1147 AM EDT FRI SEP 22 2017

MIC061-083-221615-
/O.CON.KMQT.SV.W.0069.000000T0000Z-170922T1615Z/
Keweenaw MI-Houghton MI-
1147 AM EDT FRI SEP 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR KEWEENAW AND NORTHEASTERN HOUGHTON COUNTIES...

At 1147 AM EDT, severe thunderstorms were located along a line
extending from near Eagle Harbor to 10 miles northeast of The Lower
Entrance of Portage Canal, moving east at 40 mph.

HAZARD...Quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Copper Harbor, Brockway Mountain, Bete Grise, Lac La Belle, Gay,
Delaware, and Keweenaw Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4745 8766 4734 8766 4733 8768 4732 8784
      4727 8789 4716 8813 4704 8818 4690 8841
      4726 8831 4755 8807 4755 8781
TIME...MOT...LOC 1547Z 264DEG 35KT 4748 8809 4705 8825 

HAIL...1.00IN
WIND...<50MPH
 
$$

Kluber
733 
WWUS53 KMQT 221601
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
1201 PM EDT FRI SEP 22 2017

MIC061-221610-
/O.CAN.KMQT.SV.W.0069.000000T0000Z-170922T1615Z/
Houghton MI-
1201 PM EDT FRI SEP 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUGHTON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4750 8781 4745 8766 4734 8766 4733 8768
      4733 8782 4727 8789 4719 8805 4719 8808
      4725 8811 4751 8791
TIME...MOT...LOC 1600Z 252DEG 35KT 4751 8797 4708 8813 

$$

MIC083-221615-
/O.CON.KMQT.SV.W.0069.000000T0000Z-170922T1615Z/
Keweenaw MI-
1201 PM EDT FRI SEP 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR KEWEENAW COUNTY...

At 1200 PM EDT, severe thunderstorms were located along a line
extending from near Brockway Mountain to 10 miles south of Gay,
moving east at 40 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Copper Harbor, Bete Grise, and Keweenaw Point. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4750 8781 4745 8766 4734 8766 4733 8768
      4733 8782 4727 8789 4719 8805 4719 8808
      4725 8811 4751 8791
TIME...MOT...LOC 1600Z 252DEG 35KT 4751 8797 4708 8813 

HAIL...1.00IN
WIND...<50MPH
 
$$

Kluber

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 8:00 AM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Sep 22, 8:00 AM EDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
800 AM EDT Fri Sep 22 2017

.SHORT TERM...(Today and tonight)
Issued at 504 AM EDT FRI SEP 22 2017

Tricky forecast today with convection potential through at least
late morning. Hi-res models have been back and forth on when and if
a line of showers and thunderstorms tracks across the U.P. If the
storms do cross the area this could keep the temperatures a bit
lower through at least the first half of the day.

Today: Strong moisture transport/moisture convergence on the nose of
a LLJ and along a warm front lifting northward through the area will
continue to be the focus of showers and thunderstorms this morning.
Some of the hi-res models try to develop an MCS over western MN
early this morning and them shift it eastward into the west half of
the area by mid morning into the early afternoon hours, but it may
be tough for the storms to make it too far east into the U.P. with
850mb ridging in place along with diminishing LLJ/convergence and a
bit lower MUCAPE over the east half of the U.P. Still worth keeping
the mention of at least scattered showers and thunderstorms in the
forecast through early afternoon. The moisture transport weakens
throughout the day as the LLJ diminishes by mid to late morning and
the associated convergence weakens and lifts to the northeast of the
area. This should bring an end to the shower and thunderstorm
activity across much of the area as a very warm nose of air slides
in aloft by early to mid afternoon. In fact, 850 temps are progged
to warm to around 25C by early afternoon, which will allow
temperatures to warm into at least the mid 80s across much of the
area. The exceptions will be over the east half of the U.P. down
wind of Lake MI on southerly winds. On top of the hot temperatures
today, increasing moisture, with dewpoints in the upper 60s to
around 70, will make it feel very uncomfortable. Many locations will
likely see heat index values around 90 or in the low 90s by mid to
late afternoon.

Tonight: A surface low over the Plains is expected to lift
northeastward to the MN/Ontario border by 06Z/23. This along with
another developing LLJ over the far western U.P./Western Lake
Superior and much of norhtern MN will allow for increasing chance of
showers and thunderstorms. Again, similar to last night into early
Friday morning, the main area of concentraition will mostly likely
be over northn MN; however, where the stronger moisture
transport/convergence is likely to set up on the nose of the LLJ.
Where thunderstorms do form, some of them may become strong to
marginally severe as effective shear increases with LLJ development.
The rest of the U.P. will remain capped and far enough away from the
main system dynamics to force any showers and thunderstorms.

.LONG TERM...(Saturday through Thursday)
Issued at 455 AM EDT FRI SEP 22 2017

Models suggest that a slowly progressive but amplified pattern
will prevail with a prominent mid/upper level ridge over the Great
Lakes this weekend giving way to troughing by the middle of next
week. Much above normal temps and dewpoints are expected into
Monday with record highs and record high mins likely for many
locations.

Saturday into Sunday, even with a strong subsidence inversion under
the 590 DM ridge over the region, forecast mixing to near 850 mb
temps around 20C will support readings in the upper 80s over much of
the area except downwind of Lake Michigan. Adding to the discomfort
will be dewpoints into the mid and upper 60s. Low temps should also
remain in the upper 60s with some downslope locations around 70.
Capping should be strong to minimize shra/tsra chances, per
NAM/ECMWF keeping the pcpn to the north and west. However, the
frontal zone over ne MN into wrn Lake Superior by late Saturday may
allow some shra/tsra into the far west from IWD to CMX by late
Saturday into Saturday evening, per GEM/GFS/GEFS.

Mon-Tue, shra/tsra chances should increase by late Monday into
Monday night as the mid level trough advances into the plains and
the front approaches. The best chance for rain is expected by Tuesday
as a stronger shrtwv and associated low lifts ne near Lake Superior
and drags the front through the area. Although temps will remain
above normal, greater cloud cover will keep max readings mainly in
the 70s Monday and the upper 60s to mid 70s Tuesday.

Wed-Thu, Cooler/drier air should finally take over with breezy wnw
winds behind the front. 850 mb temps dropping to around 1C along
with wrap-around moisture will bring potential for some sct light
showers. Highs will drop back into upper 50s to mid 60s Wed and the
upper 50s by Thursday.
&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 800 AM EDT FRI SEP 22 2017

KSAW will have continued to see lowered ceilings early in the TAF
period; however, this should rapidly improve after sunrise. After
that all TAF sites should become VFR for much of the remaining TAF
period. The main issues will be a line of ongoing showers and
thunderstorms moving into KIWD first then KCMX and KSAW. IFR
conditions are possible as this line of thunderstorms pushes through
each site. This will be due to both heavy rainfall along with
briefly lowered ceilings. LLWS will develop once again overnight
tonight as a low-level jet develops.
&&

.MARINE...(For the 4 AM Lake Superior forecast issuance)
Issued at 504 AM EDT FRI SEP 22 2017

Low to mid 60s dewpoints sliding across Lake Superoior are expected
to linger into early next week bringing patchy fog for several days
across the lake. Some of the fog could be locally dense at times.
Expect winds to generally be below 20 knots through the early part
of next week under a weak pressure gradient.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
  Dense Fog Advisory until 11 AM EDT this morning for LMZ221.

&&

SHORT TERM...KEC
LONG TERM...JLB
AVIATION...KEC
MARINE...KEC
Hazardous weather outlook, Sep 22, 5:50 AM EDT, 5 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
550 AM EDT Fri Sep 22 2017

MIZ001>007-009>014-084-085-231000-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
550 AM EDT Fri Sep 22 2017 /450 AM CDT Fri Sep 22 2017/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are possible today over the west half of Upper
Michigan. An isolated severe thunderstorm, producing large hail,
is possible over western Upper Michigan.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms are possible periodically over western Upper
Michigan late Saturday through Sunday night. Any of the
thunderstorms Saturday through Sunday night could produce very
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LSZ162-240>251-263>267-231000-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
550 AM EDT Fri Sep 22 2017 /450 AM CDT Fri Sep 22 2017/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Today and Tonight

Thunderstorms are possible today over western Lake Superior. The
strongest storms may produce some large hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms are possible periodically over mainly western Lake
Superior Saturday through Sunday night.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-231000-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
550 AM EDT Fri Sep 22 2017

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Today and Tonight

Dense fog is expected this morning. See the latest Marine Weather
Message for further details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

JLB

In the hours before

Special weather statement, Sep 22, 10:30 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Marquette MI
1030 AM EDT FRI SEP 22 2017

MIZ001-221530-
Keweenaw MI-
1030 AM EDT FRI SEP 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR ISLE ROYALE UNTIL 1130 AM EDT...

At 1030 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Grand Portage to 23 miles
southwest of Windigo. Movement was northeast at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Mott Island Park Headquarters, Siskiwit Lake, Windigo, Rock Harbor
and Mount Desor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4829 8841 4818 8832 4813 8833 4800 8851
      4780 8913 4778 8919 4779 8923 4794 8930
TIME...MOT...LOC 1430Z 240DEG 53KT 4805 8962 4761 8937

Kluber
Special weather statement, Sep 22, 10:48 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Marquette MI
1048 AM EDT FRI SEP 22 2017

MIZ001-003-221530-
Keweenaw MI-Houghton MI-
1048 AM EDT FRI SEP 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR KEWEENAW AND NORTHERN HOUGHTON
COUNTIES UNTIL 1130 AM EDT...

At 1048 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 23 miles south of Windigo to 12 miles northeast
of Ontonagon. Movement was east at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Houghton, Calumet, Eagle Harbor, Eagle River, Hancock, Laurium,
Chassell, Lake Linden, South Range, Redridge, Houghton County Airport
and Phoenix.

LAT...LON 4722 8807 4701 8830 4700 8893 4703 8894
      4700 8897 4700 8911 4704 8913 4709 8900
      4718 8892 4750 8830 4752 8826 4752 8808
TIME...MOT...LOC 1448Z 250DEG 44KT 4757 8914 4697 8910

Kluber
Local storm report, Sep 22, 11:05 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1105 AM EDT FRI SEP 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     TSTM WND GST     FREDA                   47.14N 88.82W
09/22/2017  M46 MPH          HOUGHTON           MI   TRAINED SPOTTER

&&

BB
Local storm report, Sep 22, 11:21 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1121 AM EDT FRI SEP 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     HAIL             4 SE REDRIDGE           47.11N 88.71W
09/22/2017  E0.75 INCH       HOUGHTON           MI   TRAINED SPOTTER

&&

BB
Special weather statement, Sep 22, 11:22 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Marquette MI
1122 AM EDT FRI SEP 22 2017

MIZ001-003-221615-
Keweenaw MI-Houghton MI-
1122 AM EDT FRI SEP 22 2017

...SIGNIFICANT WEATHER ADVISORY FOR KEWEENAW AND NORTHERN HOUGHTON
COUNTIES UNTIL 1215 PM EDT...

At 1121 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Eagle River to near South
Range. Movement was east at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Houghton, Calumet, Eagle Harbor, Copper Harbor, Eagle River, Hancock,
Laurium, Chassell, Lake Linden, South Range, Brockway Mountain and
Bete Grise.

LAT...LON 4749 8758 4732 8780 4731 8787 4716 8813
      4703 8818 4694 8830 4700 8893 4703 8894
      4701 8896 4702 8909 4736 8858 4752 8826
      4752 8816
TIME...MOT...LOC 1521Z 254DEG 44KT 4748 8843 4703 8872

Kluber
Local storm report, Sep 22, 11:28 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1128 AM EDT FRI SEP 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND GST     ONTONAGON               46.87N 89.31W
09/22/2017  E41 MPH          ONTONAGON          MI   MESONET

            TIME ESTIMATED BY RADAR.

&&

BB

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 10:56 PM EDTMarine Dense Fog AdvisoryMQT11 hr
Sep 22, 9:52 AM EDTSpecial Marine WarningMQT83 min
Sep 22, 10:30 AM EDTSpecial Weather StatementMQT60 min
Sep 22, 10:48 AM EDTSpecial Weather StatementMQTKeweenaw42 min
Sep 22, 11:03 AM EDTSpecial Marine WarningMQT57 min
Sep 22, 11:16 AM EDTSevere Thunderstorm WarningMQTGogebic59 min
Sep 22, 11:22 AM EDTSpecial Weather StatementMQTHoughton, Keweenaw53 min
Sep 22, 11:45 AM EDTSpecial Marine WarningMQT60 min
Sep 22, 11:48 AM EDTSpecial Marine WarningMQT57 min
Sep 22, 12:05 PM EDTSevere Thunderstorm WarningMQTGogebic, Ontonagon55 min
Sep 22, 12:33 PM EDTSpecial Weather StatementMQTMarquette57 min
Sep 22, 12:37 PM EDTSpecial Weather StatementMQTOntonagon53 min
Sep 22, 12:47 PM EDTSevere Thunderstorm WarningMQTBaraga, Houghton, Iron58 min
Sep 22, 1:12 PM EDTSpecial Marine WarningMQT2 hr
Sep 22, 1:23 PM EDTSpecial Weather StatementMQTMarquette67 min
Sep 22, 1:34 PM EDTSpecial Weather StatementMQTDickinson56 min
Sep 22, 1:50 PM EDTSevere Thunderstorm WarningMQTMarquette40 min
Sep 22, 2:23 PM EDTSpecial Weather StatementMQTAlger, Delta, Dickinson, Menominee82 min
Sep 22, 2:25 PM EDTSpecial Marine WarningMQT2 hr
Sep 22, 2:45 PM EDTSevere Thunderstorm WarningMQTAlger, Delta, Schoolcraft45 min
Sep 22, 3:39 PM EDTSpecial Weather StatementMQTLuce, Schoolcraft51 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.